# SDR SWAA2024101447049

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 24,247 hours, 12,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL R1 EMERGENCY LIGHT INOP<[01] R&R R1 EMERGENCY BULB REF AMM 33-51-04. OPS CHECK THIS GOOD.
